APM OpenIR

Browse/Search Results:  1-10 of 35 Help

Selected(0)Clear Items/Page:    Sort:
Global stability of homogeneous steady states inscaling-invariant spaces for a Keller-Segel-Navier-Stokes system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 2, 页码: 659-692
Authors:  Jiang, Jie
Favorite  |  View/Download:19/0  |  Submit date:2019/06/24
Chemotaxis  Keller-Segel model  Navier-Stokes equations  Classical solutions  Global stability  
Uniqueness and convergence on equilibria of the Keller-Segel system with subcritical mass 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 44, 期号: 7, 页码: 545-572
Authors:  Wang, Jun;  Wang, Zhian;  Yang, Wen
Favorite  |  View/Download:20/0  |  Submit date:2019/06/24
Keller-Segel system  mean field equation  subcritical-mass  uniqueness  
Local uniqueness of m-bubbling sequences for the Gel'fand equation 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 44, 期号: 6, 页码: 447-466
Authors:  Bartolucci, Daniele;  Jevnikar, Aleks;  Lee, Youngae;  Yang, Wen
Favorite  |  View/Download:16/0  |  Submit date:2019/06/24
Blow up solutions  Gel'fand equation  local uniqueness  
GROUND STATES OF TWO-COMPONENT ATTRACTIVE BOSE-EINSTEIN CONDENSATES II: SEMI-TRIVIAL LIMIT BEHAVIOR 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2019, 卷号: 371, 期号: 10, 页码: 6903-6948
Authors:  Guo, Yujin;  Li, Shuai;  Wei, Juncheng;  Zeng, Xiaoyu
Favorite  |  View/Download:19/0  |  Submit date:2019/06/24
Gross-Pitaevskii equations  ground states  minimizers  mass concentration  semi-trivial solutions  
A mean field equation involving positively supported probability measures: blow-up phenomena and variational aspects 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2019, 卷号: 149, 期号: 2, 页码: 325-352
Authors:  Jevnikar, Aleks;  Yang, Wen
Favorite  |  View/Download:13/0  |  Submit date:2019/06/24
geometric PDEs  mean field equation  blow-up analysis  variational methods  
Uniqueness of bubbling solutions of mean field equations 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 123, 页码: 78-126
Authors:  Bartolucci, Daniele;  Jevnikar, Aleks;  Lee, Youngae;  Yang, Wen
Favorite  |  View/Download:13/0  |  Submit date:2019/06/24
Lionville-type equations  Mean field equations  Bubbling solutions  Uniqueness results  
EXISTENCE OF BUBBLING SOLUTIONS WITHOUT MASS CONCENTRATION 期刊论文
ANNALES DE L INSTITUT FOURIER, 2019, 卷号: 69, 期号: 2, 页码: 895-940
Authors:  Lee, Youngae;  Lin, Chang-Shou;  Yang, Wen
Favorite  |  View/Download:10/0  |  Submit date:2019/10/14
bubbling phenomena  mean field equation  
Convergence to equilibria of global solutions to a degenerate quasilinear Keller-Segel system 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69, 期号: 5, 页码: 20
Authors:  Jiang, Jie
Favorite  |  View/Download:26/0  |  Submit date:2018/11/05
Chemotaxis  Degenerate parabolic systems  Porous medium diffusion  Global solutions  Convergence to equilibria  
Non-degeneracy, Mean Field Equations and the Onsager Theory of 2D Turbulence 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 1, 页码: 397-426
Authors:  Bartolucci, Daniele;  Jevnikar, Aleks;  Lee, Youngae;  Yang, Wen
Favorite  |  View/Download:22/0  |  Submit date:2018/11/05
CLASSIFICATION OF BLOW-UP LIMITS FOR THE SINH-GORDON EQUATION 期刊论文
DIFFERENTIAL AND INTEGRAL EQUATIONS, 2018, 卷号: 31, 期号: 9-10, 页码: 657-684
Authors:  Jevnikar, Aleks;  Wei, Juncheng;  Yang, Wen
Favorite  |  View/Download:17/0  |  Submit date:2018/11/05